# SDR DALA2016090606449

- Difficulty date: September 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,747 hours, 29,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT AND RIGHT LATERAL WEBS, VENTRAL STAIRWAY MOVABLE STRUCTURE.  REPAIRED ETA 90-16-038, REV 2 AND ERA 549268-14, REV O.
